View Single Post
Old 03-09-2013, 03:04 AM   #2
captjane captjane is offline
Inactive
(female)
 
Join Date: Dec 2011
Location: aus
Posts: 491
captjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB Usercaptjane HB User
Re: High everything it seems :(

what dose of crestor were you started on? with statins it is best to start on a low dose (crestor is available in 5mg tabs) and then gradually increase it to reduce the chance of side effects. Mostly what people have with statins is leg muscle pain, and often it's the result of being on it long term so the hip and back pain may not be due to the crestor. You will have to make some dietary changes as well and that in combination with statins can really bring your results down much more rapidly. I would start with addressing your triglycerides, and these can elevate for lots of reasons, such as a high fat or high carb diet, eating large meals, taking certain medications, being overweight, drinking alcohol, diabetes or insulin resistance etc so you need to target as many of those as possible and figuring out which ones apply to you.

 
Reply With Quote